# SDR MALA060306

- Difficulty date: May 8, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 20,044 hours, 22,055 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Condition: Intermittent
- Location: Deice System
- Component: Deice System
- Component part number: 44730501
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN BACK TO MSP FOR RT INTAKE HEAT INTERMITTENT.  REPLACED DEICE MODULE P/N 44730-501, S/N OFF 248947, S/N ON A00362.  OPS CHECK GOOD.
